# SDR AALA20121112001

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1380 LEFT SIDE FRAME WEB HAS WORN AREA FROM COCKPIT TEMP CONTROL VALVE.  REMOVED DAMAGED MATERIAL AND INSTALLED FRAME WEB REPAIR AS PER AARD 53-10-00-28.
